# SDR MWEA97193

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5910244
- Condition: Distorted
- Location: Aft Accessory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, AFT ACCESSORY WATER SEPARATOR HOLDER AT LONG 2L ON BACK SMALL CRACK.  MAINT REMOVED AND REPLACED FRAME IAW SRM 53-01.
